IJPAM: Volume 116, No. 3 (2017)
SOLUTIONS OF A CAUCHY PROBLEM
Department of Mathematics
Berrien Springs, MI, 49104, USA
in terms of the positive constant parameter when is a nonnegative bounded continuous function in but not identically zero, where is large enough. The technique we used in this paper is the Comparison Principle.
Published: October 25, 2017
AMS Subject Classification:
Key Words and Phrases:
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.
- H. Fujita, On the blowing up of solutions of the Cauchy problem for , J. Fac. Sci. Univ. Tokyo Sect. IA Math., 16 (1966), 105-113.
- C. Gui, W.-M. Ni, and X. Wang, On the stability and instability of positive steady states of a semilinear heat equation in , Comm. Pure Appl. Math., XLV (1992), 1153-1181.
- C. Gui, X. Wang, Life span of solutions of the Cauchy problem for a semilinear heat equation, Journal of Differential Equations, 115 (1995), 166-172.
- H. Levine, The role of critical exponents on blow-up theorems, SIAM Rev., 32 (1990), 262-288.
- T.-Y. Lee and W.-M. Ni, Global existence, large time behavior and life span of solutions of a semilinear parabolic Cauchy problem, Trans. Amer. Math. Soc., 333 (1992), 365-371.
- M.H. Protter, H.F. Weinberger, Maximum Principles in Differential Equations, Prentice-Hall, Englewood Cliffs, NJ, 1967.
- X. Wang, On Cauchy problems for reaction-diffusion equations, Trans. Amer. Math. Soc., 337 (1993), 549-590.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 637 - 641